# SDR ALG2003F00023

- Difficulty date: January 18, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N521AL
- Make and model: Skrsky S76A
- Aircraft serial: 760132
- Engine: Tmeca ARRIUS1A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9550177380
- Part serial: 1976
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 16,799 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF, TWO MINUTES AFTER TAKEOFF FROM BASE, NR 1 ENGINE OVERSPEED CAUTION LIGHT FLICKERED REPEATEDLY (BRIGHT NOT DIM).  AIRCRAFT WAS RETURNED TO BASE.  UPON LANDING THE MECHANIC REMOVED AND REPLACED THE NR 1 ENGINE SPEED SENSOR.  AIRCRAFT WAS FUNCTION CHECKED AND RETURNED TO SERVICE.
